Abdominal pain in cancer patients
Small ache, cramping or pain is felt between chest and pelvis part, abdominal pain may be due to many reasons in cancer patients. The small pains are always caused out of chemotherapy drugs because of changes that take place in intestine. Some of these pains are life-threatening. It’s good to consult your doctor if the pain gets worse.
Cancer treatment-induced abdominal pain:
Chemotherapy is responsible for both rapid and slow motility of intestines. It occurs as wave-like action that may increase or decrease the speed of bowel moment than usual.
The rapid moment of stool is always associated with cramping or diarrhea, which results in great difficulty to the patient.
Slow motility may cause slow moment of stool and that results in becomes dry, harder and it is difficult to pass which may results in constipation. The pain may be like cramp and associates with increase the gas.
Chemotherapy may allow the bacterial flora to spread which is present in the intestines. This affects the digestion process and develops abdominal pain or cramping.
Steroids and other immunosuppressive medicines may build the likelihood of ulcers or other possibly genuine stomach confusions, for example, aperture.
A past filled with or the advancement of lactose narrow mindedness may add to exacerbating stomach torment, cramping or fart (gas).
Cramping is a created by a fit (or withdrawal) of the inside. It might be connected with the desire to move your guts. It is not normally consistent but rather comes more in “waves”. It might be joined by either looseness of the bowels, blockage or fart (gas).